# SDR 2008UALA00851

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 23,558 hours, 9,953 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 2.  FOUND WIRE 2612-276 SHORT TO GRD FROM PIN A OF 450VT2 TO JSIDE OF POSITION 1 OF 458VC2 ON JUNCTION BOX.  REPAIRED SHORT, OPS CHECKS ARE GOOD.
